FIND THE ANSWERS

Im on pep truvada to prevent hiv, I'm having acne problems, do you think that is a sign of HIV?

Answer this question

Do you know the correct answer? Make money answering questions! Join now.
  • Im on pep truvada to prevent hiv, I'm having acne problems, do you think that is a sign of HIV?


Answers

... Experts Weigh In on the Newest Way to Prevent HIV/AIDS; ... “I do think Truvada for PrEP, ... but I’m not saying you should ignore PrEP.
Read more
Positive: 28 %
What is TRUVADA for PrEP? ... If you think you were exposed to HIV-1, ... Do not take TRUVADA if you already have HIV-1 infection or if you do not know ...
Read more
Positive: 25 %

More resources

... which asked Truvada-taking, HIV negative men about their ... could still harm you when you do it in ... I'm not embarrassed. You think you're ...
Read more
Positive: 28 %
Talk to health experts and other people like you in WebMD's Communities. ... After finding out you have HIV, ... Can Truvada Prevent HIV?
Read more
Positive: 23 %
Can Truvada cause Night Sweats? ... " I'm on Truvada, ... " PEP is a very good choice...if you have a TRUE exposure risk ...
Read more
Positive: 9 %
How Can I Prevent HIV? ... HIV test while on PEP ... What do you think is the best combination for PEP treatment?
Read more
Positive: 10 %

Show more results